# SDR QXEA0202311

- Difficulty date: December 24, 2002
- Submitted: January 8, 2003
- Operation: Air carrier
- Aircraft: N367PH
- Make and model: Dhav DHC8202
- Aircraft serial: 511
- Aircraft time: 9,505 hours, 13,341 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX-GOUGED AND WORN 2 EACH DOOR STOPS FOR CARGO DOOR TOP BRACKETS ATTACHED TO APERTURE.  REPAIRED IAW DHC-8 SRM 53-40-00 AND SRM 52-30-00.
